The consistency conditions and the smoothness of generalized solutions of nonlocal elliptic problems

We study smoothness of generalized solutions of nonlocal elliptic problems in plane bounded domains with piecewise smooth boundary. The case where the support of nonlocal terms can intersect the boundary is considered. We find conditions that are necessary and sufficient for any generalized solution to possess an appropriate smoothness (in terms of Sobolev spaces). Both homogeneous and nonhomogeneous nonlocal boundary-value conditions are studied.

Authors
Number of issue
3
Language
English
Pages
305-360
Status
Published
Volume
11
Year
2006
Organizations
  • 1 Peoples Friendship University of Russia, Department of Differential Equations and Mathematical Physics, Ordjonikidze str., 3, Moscow, 117923, Russian Federation
Date of creation
19.10.2018
Date of change
19.10.2018
Short link
https://repository.rudn.ru/en/records/article/record/3292/
Share

Other records